RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 1, Pages 93–98 (Mi mz5622)  

This article is cited in 1 scientific paper (total in 1 paper)

A supplement to the Riemann–Roch theorem on a noncompact Riemann surface

I. A. Bikchantaev


Full text: PDF file (571 kB)

English version:
Mathematical Notes, 1984, 35:1, 52–54

Bibliographic databases:

UDC: 517.544
Received: 10.02.1982

Citation: I. A. Bikchantaev, “A supplement to the Riemann–Roch theorem on a noncompact Riemann surface”, Mat. Zametki, 35:1 (1984), 93–98; Math. Notes, 35:1 (1984), 52–54

Citation in format AMSBIB
\Bibitem{Bik84}
\by I.~A.~Bikchantaev
\paper A supplement to the Riemann--Roch theorem on a noncompact Riemann surface
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 1
\pages 93--98
\mathnet{http://mi.mathnet.ru/mz5622}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=738239}
\zmath{https://zbmath.org/?q=an:0556.30035}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 1
\pages 52--54
\crossref{https://doi.org/10.1007/BF01142294}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900009}


Linking options:
  • http://mi.mathnet.ru/eng/mz5622
  • http://mi.mathnet.ru/eng/mz/v35/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Vikchantaev, “Clifford's theorem for quasirational functions”, Russian Math. (Iz. VUZ), 43:4 (1999), 7–11  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:101
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020